Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 1242841, 8 pages
https://doi.org/10.1155/2017/1242841
Research Article

The Karush-Kuhn-Tucker Optimality Conditions for the Fuzzy Optimization Problems in the Quotient Space of Fuzzy Numbers

College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing 400065, China

Correspondence should be addressed to Dong Qiu; moc.361@htamuiqgnod

Received 13 April 2017; Revised 4 June 2017; Accepted 11 July 2017; Published 7 August 2017

Academic Editor: Omar Abu Arqub

Copyright © 2017 Nanxiang Yu and Dong Qiu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nanxiang Yu and Dong Qiu, “The Karush-Kuhn-Tucker Optimality Conditions for the Fuzzy Optimization Problems in the Quotient Space of Fuzzy Numbers,” Complexity, vol. 2017, Article ID 1242841, 8 pages, 2017. https://doi.org/10.1155/2017/1242841.